# SDR 9600159967

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RIGHT MAIN LANDING GEAR GREEN DOWN LIGHT DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  VISUALLY CONFIRMED LANDING GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RELAY R2-28 AND OPERATIONAL CHECK GOOD.
